Morin, Baptiste

Milne's correcting factor and derived de Rham cohomology

Doc. Math., J. DMV 21, 39-48 (2016)

Summary

Summary: Milne's correcting factor is a numerical invariant playing an important role in formulas for special values of zeta functions of varieties over finite fields. We show that Milne's factor is simply the Euler characteristic of the derived de Rham complex (relative to Z) modulo the Hodge filtration.

Mathematics Subject Classification

14G10, 14F40, 11S40, 11G25

Keywords/Phrases

zeta functions, special values, derived de Rham cohomology

Downloads